# SDR USAA2014021900008

- Difficulty date: February 16, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,085 hours, 34,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320700000AW
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT, CARGO FLOOR PANEL AT BS 2616 BETWEEN STRINGER 38L & STRINGER 38R HAS A 1 INCH X 1 INCH PIECE OF MISSING HONEYCOMB CORE AT Y +763.  R & R FLOOR PANEL IAW A320 AMM 53-42-14-400-001-A.
